# SDR ZW0A0104703

- Difficulty date: July 2, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 48,640 hours, 39,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT WING T/E FLAP T/E WEDGE WAS DAMAGED ON THE BOTTOM SIDE APPROX 6 FT INBD OF THE OTBD END.  REMOVED AND REPLACED THE OTBD 13 .75 OF TRAILING EDGE WEDGE PER SRM 57-03 FIG 9 PAGE 12.
